# SDR RAIA00705046

- Difficulty date: May 24, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 19,141 hours, 18,364 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 85390
- Part serial: A8450
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3521 - RIC - LANDING GEAR AIR GROUND FAIL.  MAINTENANCE FOUND NOSE LANDING GEAR WEIGHT ON WHEELS SWITCH TO BE DAMAGED.  REMOVED AND REPLACED NOSE LANDING GEAR WEIGHT ON WHEEL SWITCH, OPS CHECK GOOD AT THIS TIME.
